MathSciNet Relay Station
MathSciNet bibliographic data
MR1735154 37K05 (37K30)
Xu, Xiaoping Variational calculus of supervariables and related algebraic structures. J. Algebra 223 (2000), no. 2, 396–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement